Postitive solutions to nonlinear p-Laplace equations with Hardy potential in exterior domains

V Liskevich, S Lyakhova, VB Moroz

Research output: Contribution to journalArticle (Academic Journal)

20 Citations (Scopus)

Abstract

We study the existence and nonexistence of positive (super)solutions to the nonlinear p-Laplace equation -Delta(p)u - mu/(vertical bar x vertical bar p)u(p-1) = C/(vertical bar x vertical bar sigma)u(q) in exterior domains of R-N (N >= 2). Here p epsilon (1, + infinity) and mu
Original languageEnglish
Pages (from-to)212 - 252
JournalJournal of Differential Equations
Volume232 (1)
Publication statusPublished - 1 Jan 2007

Bibliographical note

Publisher: Academic Press Inc Elsevier Science

Fingerprint Dive into the research topics of 'Postitive solutions to nonlinear p-Laplace equations with Hardy potential in exterior domains'. Together they form a unique fingerprint.

  • Cite this